Open Access
2014 Mathematical Model of Schistosomiasis under Flood in Anhui Province
Longxing Qi, Jing-an Cui, Tingting Huang, Fengli Ye, Longzhi Jiang
Abstr. Appl. Anal. 2014(SI01): 1-7 (2014). DOI: 10.1155/2014/972189


Based on the real observation data in Tongcheng city, this paper established a mathematical model of schistosomiasis transmission under flood in Anhui province. The delay of schistosomiasis outbreak under flood was considered. Analysis of this model shows that the disease free equilibrium is locally asymptotically stable if the basic reproduction number is less than one. The stability of the unique endemic equilibrium may be changed under some conditions even if the basic reproduction number is larger than one. The impact of flood on the stability of the endemic equilibrium is studied and the results imply that flood can destabilize the system and periodic solutions can arise by Hopf bifurcation. Finally, numerical simulations are performed to support these mathematical results and the results are in accord with the observation data from Tongcheng Schistosomiasis Control Station.


Download Citation

Longxing Qi. Jing-an Cui. Tingting Huang. Fengli Ye. Longzhi Jiang. "Mathematical Model of Schistosomiasis under Flood in Anhui Province." Abstr. Appl. Anal. 2014 (SI01) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023429
MathSciNet: MR3178907
Digital Object Identifier: 10.1155/2014/972189

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI01 • 2014
Back to Top